Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On a ratio theorem for a class of nonlinear boundary value problems


Authors: C. Rogers and A. J. Bracken
Journal: Quart. Appl. Math. 44 (1987), 639-648
MSC: Primary 35Q20; Secondary 35L60
DOI: https://doi.org/10.1090/qam/872816
MathSciNet review: 872816
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of Ussing's flux ratio theorem is established as a consequence of a symmetry property of a Green's function. Bäcklund transformations are then used to construct ratio theorems for certain nonlinear boundary value problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q20, 35L60

Retrieve articles in all journals with MSC: 35Q20, 35L60


Additional Information

DOI: https://doi.org/10.1090/qam/872816
Article copyright: © Copyright 1987 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website